# SDR HALA0700324

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 18,173 hours, 3,503 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MESSAGE"L ENG FIRE LP 1".  ACCOMPLISHED FIM 26-11-00.  REMOVED AND REPLACED LOWER FWD FIRE LOOP, COND SAME.  FOUND CONNECTOR AT AFT LOWER LOOP BAD.  INSTALLED NEW LUG.  OPS/TEST OK (REF WDM 26-11-11).
